# SDR SWIA201334825

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 46,492 hours, 38,569 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AP DISCONNECTED & AIRCRAFT SLIGHTLY YAWED WITH SUBSEQUENT YD1 KICKING OFF LINE.  FLT#4569 REPLACED THE NR 1 AHRS COMPUTER IAW AMM.  PN ON OFF 622-9336-400, SN ON 1YLLK, SN OFF 1826.
